# SDR 0102966634

- Difficulty date: August 14, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N634US
- Make and model: Boeing 747227B
- Aircraft serial: 22234
- Aircraft time: 70,176 hours, 10,624 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Leaking
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, (AMS) WATER LEAKING IN THE AREA OF SEAT 10J AND AN ELECTRICAL SMELL EMITTED AROUND DOOR 3L.  TURNED OFF GALLEY POWER AND SMELL DISSIPATED.  AIRCRAFT RETURNED TO AMS AND LANDED WITHOUT INCIDENT.  REPLACED AIR CONDITIONING DUCT ABOVE SEAT 10J AND OPERATIONALLY CHECKED ELECTRICAL SYSTEM TO DETERMINE SOURCE OF SMELL WITH NO FAULTS FOUND.  OPERATIONAL CHECK GOOD.
